# SDR R61A2020101200682

- Difficulty date: October 12, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N415YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000378
- Aircraft time: 17,916 hours, 12,004 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Damaged
- Location: L1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT DAMAGE AFT OF L1 DOOR AT FRA 23 AND FRA 24, STR 18L AND 19L.  REPAIRED IAW ETD2020-170-029797, ALSO REF VP-033479-2020 N/R 1 FOR WORK PERFORMED.
